Details

Title

Invariant properties of positive linear electrical circuits

Journal title

Archives of Electrical Engineering

Yearbook

2019

Volume

vol. 68

Issue

No 4

Authors

Keywords

invariance ; positive linear systems ; reachability ; stability ; transfer matrix

Divisions of PAS

Nauki Techniczne

Coverage

875-890

Publisher

Polish Academy of Sciences

Date

2019.12.02

Type

Artykuły / Articles

Identifier

DOI: 10.24425/aee.2019.130689 ; ISSN: 1427-4221 ; eISSN: 2300-2506

Source

Archives of Electrical Engineering; 2019; vol. 68; No 4; 875-890
×